On error bounds of finite difference approximations to partial differential equations - Temporal behavior and rate of convergence

S. Abarbanel*, A. Ditkowski, B. Gustafsson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers a family of spatially semi-discrete approximations, including boundary treatments, to hyperbolic and parabolic equations. We derive the dependence of the error-bounds on time as well as on mesh size.

Original languageEnglish
Pages (from-to)79-116
Number of pages38
JournalJournal of Scientific Computing
Volume15
Issue number1
DOIs
StatePublished - Mar 2000
Externally publishedYes

Keywords

  • Error bounds
  • Finite difference

Fingerprint

Dive into the research topics of 'On error bounds of finite difference approximations to partial differential equations - Temporal behavior and rate of convergence'. Together they form a unique fingerprint.

Cite this